# SDR RAIA201602240001

- Difficulty date: February 24, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 36,397 hours, 21,055 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Peeling
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD KNOCKING NOISE ON F/O'S WINDOW.  F/O'S HUMP SEAL PEELING.
